| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that the device had logged an event code in the memory, which is related to a potential issue of the device delivering energy.There was no patient involvement reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and verified the reported issue.Stryker replaced the therapy pcb assembly.Thereafter proper device operation was observed through functional and performance testing and the device was returned to the customer for use.Stryker further evaluated the removed therapy pcb assembly.It was determined that the cause of the reported issue was due to an electrically shorted diode, designator d10.